Deutsche Gesellschaft
für phänomenologische Forschung

Zeitschrift | Band | Artikel

237716

Mathematics: a science of patterns?

Gianluigi Oliveri

pp. 379-402

Abstrakt

The present article aims at showing that it is possible to construct a realist philosophy of mathematics which commits one neither to dream the dreams of Platonism nor to reduce the word 'realism' to mere noise.

Publication details

Published in:

(1997) Synthese 112 (3).

Seiten: 379-402

DOI: 10.1023/A:1004906107430

Referenz:

Oliveri Gianluigi (1997) „Mathematics: a science of patterns?“. Synthese 112 (3), 379–402.